# SDR 97ZZZX3975

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5516V
- Make and model: Amtr BG12A
- Aircraft serial: 1026
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Broken
- Location: Rt Wing Attach
- Part time: 400 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TOW OPERATION, WING CENTER SECTION SPAR FAILED NEAR RIGHT FUSELAGE ATTACH POINT.  WOOD DETERIORATION DUE TO AGE AND WATER ACCUMULATION POSSIBLE.  HARDWARE FOUND RUSTY.  AIRCRAFT WAS BEING OPERATED OVER DESIGN GROSS WEIGHT WITH AN AFT C.G.  CONDITIONS OF AIRCRAFT USE AND STORAGE FOR PREVIOUS 12 YEARS UNKNOWN.  SUBMITTER RECOMMENDS THOROUGH CONDITION INSPECTIONS ON WOOD AIRCRAFT ESPECIALLY AFTER STORAGE.
